# SDR SWIA200922560

- Difficulty date: September 3, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 16,364 hours, 12,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP INOP.  (FLT 4570)  RESEATED CONNECTOR.
